Alert archive / Florida / Small Craft Advisories in 2010

Small Craft Advisory 49, NWS Key West, FL

October 4, 2010

NWS Key West, FL issued this small craft advisory at Oct 4, 2010, 3:38 PM EDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Oct 4, 2010, 3:38 PM EDT (19:38 UTC)
Expired
Oct 8, 2010, 3:21 PM EDT
In force
4 days
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

615 
WHUS72 KKEY 041938
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
338 PM EDT MON OCT 4 2010

GMZ031-052>054-072>075-050230-
/O.NEW.KKEY.SC.Y.0049.101004T1938Z-101005T2100Z/
FLORIDA BAY-OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
338 PM EDT MON OCT 4 2010

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE COASTAL WATERS OF THE ATLANTIC AND FLORIDA BAY
TONIGHT DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS NEAR 20
KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BS
16 follow-up statements
234 
WHUS72 KKEY 050230
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1030 PM EDT MON OCT 4 2010

GMZ032-033-050830-
/O.EXA.KKEY.SC.Y.0049.000000T0000Z-101005T2100Z/
GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
1030 PM EDT MON OCT 4 2010

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE EXTREME SOUTHEASTERN GULF OF MEXICO NORTH OF THE
LOWER FLORIDA KEYS AND WEST OF MAINLAND MONROE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.
&&

$$

GMZ031-052>054-072>075-050830-
/O.CON.KKEY.SC.Y.0049.000000T0000Z-101005T2100Z/
FLORIDA BAY-OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1030 PM EDT MON OCT 4 2010

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR FLORIDA BAY...HAWK
CHANNEL...AND THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY
TORTUGAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.
&&

$$

KASPER
869 
WHUS72 KKEY 050818
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
418 AM EDT TUE OCT 5 2010

GMZ031>033-052>054-072>075-051630-
/O.EXT.KKEY.SC.Y.0049.000000T0000Z-101006T2100Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
418 AM EDT TUE OCT 5 2010

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR FLORIDA BAY...HAWK
CHANNEL...THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY
TORTUGAS AND THE EXTREME SOUTHEASTERN GULF OF MEXICO NORTH OF THE
LOWER FLORIDA KEYS AND WEST OF MAINLAND MONROE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

APA
040 
WHUS72 KKEY 051413
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1013 AM EDT TUE OCT 5 2010

GMZ031>033-052>054-072>075-052030-
/O.CON.KKEY.SC.Y.0049.000000T0000Z-101006T2100Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1013 AM EDT TUE OCT 5 2010

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS
THIS AFTERNOON DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF
20 TO 25 KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$
BS
397 
WHUS72 KKEY 051941
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
341 PM EDT TUE OCT 5 2010

GMZ031>033-052>054-072>075-060230-
/O.CON.KKEY.SC.Y.0049.000000T0000Z-101006T2100Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
341 PM EDT TUE OCT 5 2010

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS
TONIGHT DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF 20 TO 25
KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$
BS
502 
WHUS72 KKEY 060100
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
900 PM EDT TUE OCT 5 2010

GMZ031>033-052>054-072>075-060900-
/O.EXT.KKEY.SC.Y.0049.000000T0000Z-101007T0900Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
900 PM EDT TUE OCT 5 2010

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS
TONIGHT DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF 20 TO 25
KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

BWC
046 
WHUS72 KKEY 060807
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
407 AM EDT WED OCT 6 2010

GMZ031>033-052>054-072>075-061615-
/O.CON.KKEY.SC.Y.0049.000000T0000Z-101007T0900Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
407 AM EDT WED OCT 6 2010

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS
TODAY. 

PRECAUTIONARY/PREPAREDNESS
ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

APA
375 
WHUS72 KKEY 061409
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1009 AM EDT WED OCT 6 2010

GMZ031>033-052>054-072>075-062030-
/O.CON.KKEY.SC.Y.0049.000000T0000Z-101007T0900Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1009 AM EDT WED OCT 6 2010

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS
THIS AFTERNOON DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF
20 TO 25 KNOTS...WITH GUSTS NEAR 30 KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$
BS
755 
WHUS72 KKEY 061944
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
344 PM EDT WED OCT 6 2010

GMZ031>033-052>054-072>075-070230-
/O.EXT.KKEY.SC.Y.0049.000000T0000Z-101007T1500Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
344 PM EDT WED OCT 6 2010

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS
TONIGHT DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF 20 TO 25
KNOTS...WITH GUSTS NEAR 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$
BS
634 
WHUS72 KKEY 070139
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
939 PM EDT WED OCT 6 2010

GMZ031>033-052>054-072>075-070945-
/O.EXT.KKEY.SC.Y.0049.000000T0000Z-101008T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
939 PM EDT WED OCT 6 2010

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS
TONIGHT DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF 20 TO 25
KNOTS...WITH GUSTS NEAR 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

BWC
977 
WHUS72 KKEY 070811
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
411 AM EDT THU OCT 7 2010

GMZ031>033-052>054-072>075-071615-
/O.CON.KKEY.SC.Y.0049.000000T0000Z-101008T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
411 AM EDT THU OCT 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

APA
287 
WHUS72 KKEY 071403
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1003 AM EDT THU OCT 7 2010

GMZ031>033-052>054-072>075-072215-
/O.CON.KKEY.SC.Y.0049.000000T0000Z-101008T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1003 AM EDT THU OCT 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS
TONIGHT DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF 20 TO 25
KNOTS...WITH GUSTS NEAR 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$
561 
WHUS72 KKEY 071957
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
357 PM EDT THU OCT 7 2010

GMZ031>033-052>054-072>075-080400-
/O.CON.KKEY.SC.Y.0049.000000T0000Z-101008T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
357 PM EDT THU OCT 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS
TONIGHT DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF 20 TO 25
KNOTS...WITH GUSTS NEAR 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

BWC
872 
WHUS72 KKEY 080227
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1027 PM EDT THU OCT 7 2010

GMZ031>033-052>054-072>075-080900-
/O.CON.KKEY.SC.Y.0049.000000T0000Z-101008T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1027 PM EDT THU OCT 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT OVERNIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS
TONIGHT DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF NEAR 20
KNOTS. SEAS UP TO 8 FEET AND HIGHER IN THE GULF STREAM CAN BE 
EXPECTED IN THE FLORIDA STRAITS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$
333 
WHUS72 KKEY 080825
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
425 AM EDT FRI OCT 8 2010

GMZ031>033-080930-
/O.CAN.KKEY.SC.Y.0049.000000T0000Z-101008T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
425 AM EDT FRI OCT 8 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE FLORIDA BAY AND GULF WATERS.

$$

GMZ052>054-072>075-081630-
/O.EXT.KKEY.SC.Y.0049.000000T0000Z-101008T2100Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
425 AM EDT FRI OCT 8 2010

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS
FROM OCEAN REEF TO THE DRY TORTUGAS DUE TO NORTH TO NORTHEAST WINDS
NEAR 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$
920 
WHUS72 KKEY 081409
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1009 AM EDT FRI OCT 8 2010

GMZ052>054-072>075-082030-
/O.CON.KKEY.SC.Y.0049.000000T0000Z-101008T2100Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1009 AM EDT FRI OCT 8 2010

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR HAWK CHANNEL AND THE
STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

KASPER
983 
WHUS72 KKEY 081921
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
321 PM EDT FRI OCT 8 2010

GMZ052>054-072>075-090230-
/O.CAN.KKEY.SC.Y.0049.000000T0000Z-101008T2100Z/
/O.NEW.KKEY.SW.Y.0020.101008T1921Z-101009T0300Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
321 PM EDT FRI OCT 8 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS FOR THE STRAITS OF FLORIDA FROM OCEAN
REEF THROUGH THE DRY TORTUGAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF
7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER
VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.
&&

$$

KASPER

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 4, 2:40 PM EDT, 58 minutes earlier.

Area forecast discussion, Oct 4, 2:40 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
240 PM EDT MON OCT 4 2010

.DISCUSSION...
.CURRENTLY...
KBYX DETECTS ISOLATED SHOWERS OVER THE OFFSHORE WATERS SOUTHEAST OF
THE UPPER KEYS. ELSEWHERE...KBYX DETECTS NO PRECIPITATION ECHOES IN
THE REMAINDER OF THE FORECAST AREA. SKIES OVER THE ISLAND CHAIN ARE
PARTLY CLOUDY. WINDS OVER LAND ARE NORTH TO NORTHEAST NEAR 15 MPH.
C-MAN WINDS...ON AVERAGE...ARE NORTH TO NORTHEAST AT 15 TO 20 KNOTS.
TEMPERATURES ARE IN THE LOWER TO MID 80S.

.SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
A LARGE AREA OF HIGH PRESSURE OVER THE MIDWESTERN UNITED STATES WILL
SHIFT SOUTHWARD TONIGHT THROUGH WEDNESDAY NIGHT. FARTHER EAST...A
FRONTAL SYSTEM WILL REMAIN NEARLY STATIONARY JUST OFF THE EAST COAST
OF THE UNITED STATES TONIGHT THROUGH WEDNESDAY NIGHT. THE TIGHT
SURFACE PRESSURE GRADIENT BETWEEN THESE FEATURES WILL BE RESPONSIBLE
FOR WINDY CONDITIONS TUESDAY THROUGH WEDNESDAY NIGHT. THE BEST
CHANCE OF RAINFALL WILL OCCUR CLOSER TO THE FRONTAL SYSTEM IN THE
MIDDLE AND UPPER KEYS TONIGHT THROUGH WEDNESDAY NIGHT. BE THAT AS IT
MAY...THIS CHANCE LOOKS TO BE SLIGHT AT BEST.

.LONG TERM (THURSDAY THROUGH COLUMBUS DAY)...
THE FRONTAL SYSTEM WILL BE PUSHED EASTWARD THURSDAY AS AN UPPER
LEVEL LOW PRESSURE AREA OVER THE NORTHEASTERN UNITED STATES
ACCELERATES NORTHEASTWARD THROUGH EASTERN CANADA. ANTICYCLONIC FLOW
IN THE LOW TO MID LEVELS OF THE ATMOSPHERE IS EXPECTED BENEATH ZONAL
FLOW ALOFT THURSDAY NIGHT INTO EARLY NEXT WEEK. PRECIPITABLE WATER
VALUES SHOULD BE NEAR OR JUST BELOW ONE INCH THURSDAY THROUGH AT
LEAST COLUMBUS DAY. THIS DRY AIR MASS WILL LIMIT POPS TO SLIGHT
CHANCE CATEGORY THURSDAY THROUGH COLUMBUS DAY.

&&

.MARINE...
A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC AND FLORIDA BAY TONIGHT. SMALL CRAFT ARE URGED TO
EXERCISE CAUTION ON THE COASTAL WATERS OF THE GULF OF MEXICO TONIGHT
DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF 15 TO 20 KNOTS.
A SMALL CRAFT ADVISORY WILL BE REQUIRED FOR ALL KEYS COASTAL WATERS
TUESDAY THROUGH AT LEAST WEDNESDAY NIGHT. A SMALL CRAFT ADVISORY
WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL WATERS THURSDAY. A
SMALL CRAFT ADVISORY MAY BE REQUIRED FOR ALL KEYS COASTAL WATERS
THURSDAY NIGHT. SMALL CRAFT ARE URGED TO EXERCISE CAUTION ON ALL
KEYS COASTAL WATERS FRIDAY DUE TO SUSTAINED NORTH TO NORTHEAST
SURFACE WINDS OF 15 TO 20 KNOTS. NO ADVISORIES OR CAUTIONARY
HEADLINES EXPECTED FRIDAY NIGHT AND SATURDAY.

&&

.AVIATION...
VFR CONDITIONS WILL CONTINUE AT THE KEY WEST AND MARATHON ISLAND
TERMINALS THROUGH TUESDAY. NO SHOWER ACTIVITY IS EXPECTED...WITH
JUST A FEW STRATOCU AROUND FL030 AND FEW-SCT ALTOCU NEAR FL070.
SURFACE WINDS WILL REMAIN FROM THE NORTH TO NORTHEAST AT 12 TO 15
KNOTS WITH FREQUENT GUSTS AROUND 20 KNOTS.

&&

.CLIMATE...
ON THIS DATE IN KEYS WEATHER HISTORY...IN 1933...A CATEGORY 2
HURRICANE MOVED NORTHEAST OFF THE COAST OF CUBA AND PASSED THROUGH
THE FLORIDA STRAITS...ABOUT 30 MILES OFFSHORE OF KEY LARGO. THE
MINIMUM CENTRAL PRESSURE MEASURED IN KEY WEST WAS 985 MILLIBARS...OR
29.09 INCHES OF MERCURY. 13.54 INCHES OF RAIN FELL IN KEY WEST ON
OCTOBER 4TH...SETTING THE DAILY RECORD FOR MAXIMUM RAINFALL MEASURED
IN KEY WEST. THIS IS ALSO THE WETTEST DAY EVER RECORDED IN KEY WEST
DURING THE MONTH OF OCTOBER AND THE THIRD WETTEST DAY EVER RECORDED
IN KEY WEST.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS OF THE
     ATLANTIC AND FLORIDA BAY...GMZ031-052-053-054-072-073-074-075.

&&

PUBLIC/MARINE/FIRE/CLIMATE/DIGITAL...BS
AVIATION/NOWCASTS....................JACOBSON
DATA ACQUISITION.....................MP

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Oct 4, 6:00 AM EDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
600 AM EDT MON OCT 4 2010

FLZ076>078-GMZ031>033-052>054-072>075-051000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
600 AM EDT MON OCT 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR MOST OF KEYS
COASTAL WATERS TONIGHT...WITH AN EXERCISE CAUTION HEADLINE TODAY.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED ALONG THE ISLAND CHAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PRESSURE DIFFERENCE BETWEEN AN INTENSIFYING REGION OF HIGH
PRESSURE OVER THE SOUTHEAST UNITED STATES AND A TROUGH OF LOW
PRESSURE IN THE BAHAMAS...WILL RESULT IN FRESH TO STRONG WINDS ON
KEYS COASTAL WATERS TUESDAY THROUGH AT LEAST THROUGH THURSDAY.
THEREFORE...A SMALL CRAFT ADVISORY WILL BE REQUIRED ON KEYS COASTAL
WATERS. OTHERWISE...NO HAZARDOUS WEATHER IS ANTICIPATED ALONG THE
ISLAND CHAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

APA

Nearby

Small Craft Advisories in Florida, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.